# SDR DALA2018080634890

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 53,372 hours, 17,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Malfunctioned
- Location: R4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT ARM.   INSPECTED THE R4 DOOR SLIDE ARMING MECHANISM IAW AMM 25-66-01.
